# SDR AGQA065565

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 2400 · Electrical Power System
- Part: Bearings
- Part number: 369H4551
- Condition: Damaged
- Location: Tach Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE BAD AND WIRES BROKEN.
